# SDR FDEA202105291421

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 74,866 hours, 28,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218245
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL 231MGF IS DELAMINATED AND DAMAGED. FABRICATED FLOOR PANEL 231MGF ON VT MAE TRAVELER T21/1551858 IAW DWG SRZ-25-005   REV R.  MAJOR REPAIR
